# SDR 95ZZZX4599

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37AA
- Make and model: Cessna T210N
- Aircraft serial: 21062989
- Engine: Cont TSIO520R
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6220
- Condition: Failed
- Location: Eng Lt Mag
- Part time: 348 hours
- Component: Slick
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

ENGINE BECAME ROUGH IN-FLIGHT.  FOUND WOULD RUN BETTER ON RT MAG ONLY.  INVESTIGATION FOUND WHEN LEFT MAG REMOVED.  IT WAS DESTROYED BY AN INTERNAL FIRE.  SUSPECT OIL LEAK INTO PRESSURED MAG AND IGNITED.
